Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What medicine can I take to regain the original color of lips which are white due to chewing gutka ?

Hello, i am rajesh, i do chew gutkha from last 7 years , now my lips are getting white, i quited gutkha, can you please help me how i can recover my original lips?
Thu, 26 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
You might be developing contact leucoderma due to chemicals
Stop gutkha
See a local dermatologist
might need a biopsy to rule out other possible conditions
You might also be having vitiligo- since there is more than 1 possibility, best to see a doctor.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hai Good Evening !! I am 24 years old male and I am getting bald spots as my hair thins down from the past 2 years.. I am so confused about the oils, shampoo or the medicines which i have to take to get re-gain my hair back.. Can anyone suggest the oils, shampoo and medicines.. And at what time i have to use?? Regards Sam

doctor1 MD

I am taking indapamide and atenolol, I cant take Lisinopril due to the chest pain ! my doc says they don t make atenolol anymore and prescribed bystolic which is more expensive ! do you have any input as to what a person should be taking as I read the side effects for bystolic and don t want to take it ?

doctor1 MD

This is a long story so please bear with me...Last month at the beginning of April I decided to goto the doctor because I hadnt been in a long time and my fiance urged me to go talk to them on acct of me getting upset over little things and being irritable alot...so i talked to this new doctor and he suggested i might have mild anxiety/depression and put me on zoloft which my pharmacy filled with the generic. I had taken zoloft several years ago when i was married previously and had no problem with other than not being able to complete sex and a few hand tremors. Anyways I took it for 5 days and was driving home from the movies with my fiance when I got this feeling that something wasnt right and it felt like my vision got cloudy on the edges then I got this extreme heat running throughout my body then it was followed by numbness and tingling in various parts of my body and then cold...mostly in hands and feet. My hands started shaking uncontrollably and I thought i was having a stroke or a heart attack. We were only a few miles from her house so my fiance drove me there and for the first time in my life i had an ambulance ride to the ER. I was at the ER for approx 8-9 hours and i was given blood tests, cardiac enzyme tests, and ekgs which were all normal. They marked it off as a reaction to the meds and told me to follow up with my doctor. The next day I felt fine and made an appt with my doc which I didnt get to see because he wasnt there but I saw his colleague who told me it sounded like I either had a bad side effect or I was allergic. Anyways I was fine and didnt have anymore episodes. So last thrusday (apr 2 I had another appt with my doctor and he said he wanted me to try wellbutrin xl 150mg so I thought okay ill give it a try. The phramacy filled it with Teva budeprion xl generic (which is another story) and I took it last friday and then last saturday mornings...saturday night I was out with my fiance again and BAM the same feelings hit me again only not as bad and I told her to take me over to medxpress where a PA told me i could be experiencing panic attacks, to go home and take a xanax which my doctor had originally prescribed me because i was having sleeping problems. Anyways i came home and I didnt take the xanax on acct of I didnt know what might happen. I felt that way off and on sunday, then monday and Id had enough tuesday so i called my doc and made an appt for weds morning, but tuesday night I couldnt stand it any longer so I went to the ER again, I drove myself this time...two doctors took blood work and said everything was normal and to come home and drink plenty of fluids to flush meds out so i did. I went back to my doctor wednesday evening and he said no more antidepressants and he was 90% sure it was the meds causing me to feel this way and he was gonna make me an appt with psycare to see if they might help me and to come back and see him in 3 months. So I asked if it was okay if i took a xanax when this happend and he said sure it might help. So I stayed with my fiance weds night and started feeling that way and took one and started to feel better, I woke up thursday morning and felt okay but was kind shaky n week and my hand was trembling slightly so i took another and that feeling went away. After that I felt okay enough to go get my little boy thrusday morning and was doing pretty good until about 330 that afternoon so I took another xanax and felt a bit better. We went to bed around 11 thursday night and we got up about 9 friday morning..i felt fair and tried to fight off those feelings most of the day but had to take another xanax around 300 pm. I felt okay after that and me and my little boy and my fiance and her litte girl all went to the movies and around 9 right before the movie started I was starting to get that shaky feeling and getting anxious, so I took another xanax and was actually able to enjoy the movie. This morning I woke up around 9 and took my little boy home around 11 am and was actually having a pretty good day and was actually getting to think about other things besides dwelling on feeling this way. But around 4pm it hit me again although its not been really bad, I had fought it off most of the day but I did take a xanax and other than a cold sensation that was in my forearm and right shoulder for a bit I do feel better although my legs are trotting a mile a minute. I had that same cold sensation the other night too. Anyways another thing is that ive not felt like eating much, not really nausea but more like I only eat when my stomach growls and then I dont really want much. Is this part of the xanax. Am I having panic attacks? Ive had 3 different blood tests and ekgs and everything is normal, I check my blood sugar at home and its normal, i take my BP and its normal cept for the top number is a little high, the rest and my pulse are all normal. It seems as the week has went on the symptoms get less. when i feel an attack coming on, I just feel kinda shaky n slightly weak, sometimes my right hand will shake and it feels as if my teeth want to chatter but they dont, if that makes sense. Please guys if you got any insight let me know!

Recent questions on  Vitiligo

doctor1 MD

hello doc i m frm India(19 years - male). i ve got vitiligo in 80% of my body like above eyelid, knees, small areas around bones in ankles, and nipples. Darmatologists prescibed me trioxalen usp 25mg, tacrolimus .1% , mometasone furoate .1% usp, nb uv-b,etc. After 2 months of treatment, there s no change in vitiligo size but get reddish pink. Doc substituted mometasone with halobatasol propionate .05% due to low stock of mometasone in govt hosp and skin started peeling off nipples as a result to inc vil. size and no were else. So doc stopped tacrolimus ointment . But skin is still peeling off my nipples and size is increasing. What to do ??? Should i use tacrolimus and insist using mometasone furoate.. PLZ HELP

doctor1 MD

7yrs old mch with c/o sudden loss of vision 7 days back and vitiligo since 5 yrs.Child had olso recieved 5 unit of blood .my question is whether any ass 7 yrs male child with c/c uveitis and sudden loss of vision 7 days back. .vitiligo since 5yrs.child had recieved 5 unit of blood.my question is there any relation between uveitis and vitiligo

doctor1 MD

hello doctor i am 19 years old ! i hav a little big vitiligo spots near m eyebrows n few small spots near m oral cavity (mouth). i am taking melanocyl tablets and aftr 2 hrs i am taking UV-A lights ! i hav found two very light spot near m stomach and one on m bak! because of vitiligo m few hairs of eyebrows hav turned white ! i had thyroid also bt now its gone ! is der any way to turn white hair black and wil dis vitiligo go ? looking forward for ur suggestion regarding medicine and does laser treatment work?

doctor1 MD

my daughter is 10 years, she is suffering from vitiligo. she is taking diaris child one tablet on saturday & sunday since 4 years.problem is she is having headache,gas. as she can not stop the medicine what is the alternative for this. YYYY@YYYY constantly she is having pain in stomach also.tommorow i will get her ultrasoung done.

doctor1 MD

Hello, I had a scab near my mouth following dryness and it fell off and it appears whitish now. My inner upper lip also looks hypo-pigmented. I have had allergies and a sore mouth previously. Doctors seemed uncertain. At the emergency, another...

doctor1 MD

Hello Doctor, My son is 2yrs 5m old. He has a fair skin. Around 2 months back he developed small white patch under his right eye. First we thought may be it was because of some allergy , but instead of decreasing it increased and we are getting...

doctor1 MD

Dear Sir, My name is XXXXXXX 43 years old and i am from XXXXXXX XXXXXXX XXXXXXX Few weeks back i had developed few white patches of skin around my neck , armpit and thighs. I met with skin doctor , who said it is Vitiligo disease and there is no...